# SDR UALA2012083004884

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,920 hours, 12,299 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 134
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE IDG SHOWS ON MAINTENANCE SYNOPTIC BLOCKED FILTER.  SERVICED IDG TO FULL, CHECKED DELTA P INDICATOR FOUND SET.  MAT DEFAULTED TO RT GCU.  REPLACED RT GCU AND OPERATED ENGINE, ALL OPS CHECKED SATIS.
